# SDR FDEA201502070471

- Difficulty date: February 7, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 892 hours, 28,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Keypad
- Part number: 285T08551
- Condition: Unknown
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR CHIME DOES NOT WORK WITH CODE 1 ENTERED, WHEN EMERGENCY CODE 112 ENTERED, CHIME BEEPS WHEN  IT SHOULD BE A STEADY TONE FOR 30 SEC.  REPROGRAMMED IRCD PER AMM 52-54-01-5-0.  1 ENT NOW CHIMES CREW AND ALL EMERGENCY CODES ARE ACTIVE AND FUNCTION PROPERLY.
